$W_{\delta}(T)$ is convex.
Kyle, J.
Pacific J. Math., Tome 73 (1977) no. 2, p. 483-485 / Harvested from Project Euclid
Publié le : 1977-05-14
Classification:  47A10
@article{1102811128,
     author = {Kyle, J.},
     title = {$W\_{\delta}(T)$ is convex.},
     journal = {Pacific J. Math.},
     volume = {73},
     number = {2},
     year = {1977},
     pages = { 483-485},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102811128}
}
Kyle, J. $W_{\delta}(T)$ is convex.. Pacific J. Math., Tome 73 (1977) no. 2, pp.  483-485. http://gdmltest.u-ga.fr/item/1102811128/